Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 673647, 10 pages
http://dx.doi.org/10.1155/2014/673647
Research Article

PPF Dependent Fixed Point Results for Triangular -Admissible Mappings

1Faculty of Mathematics Engineering, Kraljice Marije 16, 11 000 Belgrade, Serbia
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Young Researchers and Elite Club, Rasht Branch, Islamic Azad University, Rasht, Iran
4Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi 34, 90123 Palermo, Italy

Received 30 August 2013; Accepted 27 October 2013; Published 2 February 2014

Academic Editors: K. Sadarangani and P. Wang

Copyright © 2014 Ljubomir Ćirić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Farzaneh Zabihi, and Abdolrahman Razani, “PPF dependent fixed point theorems for αc-admissible rational type contractive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2014, no. 1, pp. 197, 2014. View at Publisher · View at Google Scholar